Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 71-74 of 74 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
71
Asymptotic analysis of Vlasov-type equations under strong local alignment regime

Kang, Moon-Jinresearcher; Vasseur, Alexis F., MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.11, 2015-10

72
EMERGENT DYNAMICS FOR THE HYDRODYNAMIC CUCKER-SMALE SYSTEM IN A MOVING DOMAIN

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.47, no.5, pp.3813 - 3831, 2015-10

73
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

74
Partitioning H-minor free graphs into three subgraphs with no large components

Liu C.-H.; Oum, Sang-ilresearcher, Electronic Notes in Discrete Mathematics, v.49, pp.133 - 138, 2015-11

rss_1.0 rss_2.0 atom_1.0